Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

New results on power-associative algebras


Author: Louis A. Kokoris
Journal: Trans. Amer. Math. Soc. 77 (1954), 363-373
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1954-0065543-8
MathSciNet review: 0065543
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On the power-associativity of rings, Summa Braziliensis Mathematicae vol. 2 (1948) pp. 21-33. MR 0026044 (10:97d)
  • [2] -, Power-associative rings, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 552-593. MR 0027750 (10:349g)
  • [3] -, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 503-527. MR 0038959 (12:475d)
  • [4] -, On commutative power-associative algebras of degree two, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 323-343. MR 0052409 (14:614h)
  • [5] L. A. Kokoris, Power-associative commutative algebras of degree two, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 534-537. MR 0048422 (14:11f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0065543-8
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society